Robust estimation of the scale and of the autocovariance function of Gaussian short- and long-range dependent processes
Version of Record online: 27 SEP 2010
© 2010 Blackwell Publishing Ltd
Journal of Time Series Analysis
Volume 32, Issue 2, pages 135–156, March 2011
How to Cite
Lévy-Leduc, C., Boistard, H., Moulines, E., Taqqu, M. S. and Reisen, V. A. (2011), Robust estimation of the scale and of the autocovariance function of Gaussian short- and long-range dependent processes. Journal of Time Series Analysis, 32: 135–156. doi: 10.1111/j.1467-9892.2010.00688.x
- Issue online: 8 FEB 2011
- Version of Record online: 27 SEP 2010
- First version received December 2009 Published online in Wiley Online Library: 27 September 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!